BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Drag associated with 3D trapped lee waves over an axisymmetric obstacle in two-layer atmospheres

Participants in the publication
M. A. C. Teixeira (Author)
P. M. A. Miranda (Author)
Dep. Engenharia Geográfica, Geofísica e Energia
IDL - Instituto Dom Luiz

Date of Publication
2017-10-00

Where published
Quarterly Journal of the Royal Meteorological Society

Publication Identifiers
ISSN - 0035-9009

Publisher
Wiley

Volume
143
Number
709

Starting page
3244
Last page
3258

Document Identifiers
URL - http://dx.doi.org/10.1002/qj.3177
DOI - https://doi.org/10.1002/qj.3177

Rankings
SCOPUS Q1 (2017) - 2.258 - Atmospheric Science


Export

APA
M. A. C. Teixeira, P. M. A. Miranda, (2017). Drag associated with 3D trapped lee waves over an axisymmetric obstacle in two-layer atmospheres. Quarterly Journal of the Royal Meteorological Society, 143, 3244-3258. ISSN 0035-9009. eISSN . http://dx.doi.org/10.1002/qj.3177

IEEE
M. A. C. Teixeira, P. M. A. Miranda, "Drag associated with 3D trapped lee waves over an axisymmetric obstacle in two-layer atmospheres" in Quarterly Journal of the Royal Meteorological Society, vol. 143, pp. 3244-3258, 2017. 10.1002/qj.3177

BIBTEX
@article{36206, author = {M. A. C. Teixeira and P. M. A. Miranda}, title = {Drag associated with 3D trapped lee waves over an axisymmetric obstacle in two-layer atmospheres}, journal = {Quarterly Journal of the Royal Meteorological Society}, year = 2017, pages = {3244-3258}, volume = 143 }